# SDR FDEA202106041446

- Difficulty date: June 4, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 36,082 hours, 19,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 Y0 ~ -Y450 UNDERFLOOR WEB CRACKED REPAIRED THE CRACKED WEB OF MAIN DECK UNDERFLOOR AT FR47 Y0~ -Y450 PER A300-  600F SRM53-15-15 FIG201. THIS IS CAT B REPAIR AND IT MUST BE INSPECTED AT DEFINED   INTERVALS PER A300-600F SRI 53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC. INSPECTION   METHOD: DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM6-2-100.
